Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 105, NWS Charleston, WV

August 13, 2018Washington County, Ohio; Pleasants County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Aug 13, 2018, 5:40 PM EDT for Washington County, Ohio; Pleasants County, West Virginia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2018, 5:40 PM EDT (21:40 UTC)
Expired
Aug 13, 2018, 6:30 PM EDT
In force
50 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Washington County, OH, Pleasants County, WV

The radar

The Charleston,WV radar (KRLX), 121 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
557 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WUUS51 KRLX 132140
SVRRLX
OHC167-WVC073-132230-
/O.NEW.KRLX.SV.W.0105.180813T2140Z-180813T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
540 PM EDT MON AUG 13 2018

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  East central Washington County in southeastern Ohio...
  Southwestern Pleasants County in northwestern West Virginia...

* Until 630 PM EDT.

* At 539 PM EDT, a severe thunderstorm was located near Belmont, or
  near St. Marys, moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Marys, Belmont, Newport, Schultz and Willow Island. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3934 8115 3930 8128 3931 8133 3932 8133
      3932 8134 3933 8135 3932 8135 3932 8137
      3934 8137 3935 8139 3938 8140 3950 8135
      3952 8125
TIME...MOT...LOC 2139Z 000DEG 8KT 3946 8130 

HAIL...1.00IN
WIND...60MPH
 
$$

KMC
2 follow-up statements
345 
WWUS51 KRLX 132201
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
601 PM EDT MON AUG 13 2018

OHC167-WVC073-132230-
/O.CON.KRLX.SV.W.0105.000000T0000Z-180813T2230Z/
Washington OH-Pleasants WV-
601 PM EDT MON AUG 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL WASHINGTON AND SOUTHWESTERN PLEASANTS COUNTIES...

At 600 PM EDT, a severe thunderstorm was located near Belmont, or
near St. Marys, moving south at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Marys, Belmont, Newport, Schultz and Willow Island. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3934 8115 3930 8128 3931 8133 3932 8133
      3932 8134 3933 8135 3932 8135 3932 8137
      3934 8137 3935 8139 3938 8140 3950 8135
      3952 8125
TIME...MOT...LOC 2200Z 000DEG 8KT 3941 8130 

HAIL...1.00IN
WIND...60MPH
 
$$

KMC
599 
WWUS51 KRLX 132227
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
627 PM EDT MON AUG 13 2018

OHC167-WVC073-132236-
/O.EXP.KRLX.SV.W.0105.000000T0000Z-180813T2230Z/
Washington OH-Pleasants WV-
627 PM EDT MON AUG 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON AND
SOUTHWESTERN PLEASANTS COUNTIES WILL EXPIRE AT 630 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 3934 8115 3930 8128 3931 8133 3932 8133
      3932 8134 3933 8135 3932 8135 3932 8137
      3934 8137 3935 8139 3938 8140 3950 8135
      3952 8125
TIME...MOT...LOC 2226Z 000DEG 8KT 3937 8130 

$$

KMC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:03 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 13, 4:03 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
403 PM EDT Mon Aug 13 2018

.SYNOPSIS...
A closed upper low begrudgingly shifts east Tuesday. Mid level
ridging occurs for mid week, followed by another trough and weak
cold front by late in the week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 225 PM Monday...

Convection firing along a north/south line at this hour just
west of the I-79 corridor. Slow moving showers and storm are
justifying the marginal risk of excessive from WPC for today,
but so far, the coverage is manageable. Peak heating still to
come in the next few hours, so do expect an overall increase in
the activity, waning with sunset.

Will not eliminate the POPs going into the overnight, and
expanded the area around the entire CWA given the closed upper
low still influencing the region despite the eastward drift.
Should have enough elevated CAPE for any small impulse to kick
up the isolated shower or storm during this time frame.

The closed low continues to move east on Tuesday, with lingering
POPs over the northern tier of counties, but the available mid
level moisture that is the primary source for this activity will
be exiting into Pennsylvania.

Temperatures on the slow uptick for Tuesday with recovering
heights and brief ridging aloft.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 403 PM Monday...

Exiting upper level low takes our rain chances to the east with
it Tuesday night leaving weak high pressure in place through the
day on Wednesday. Next inbound shortwave approaches late in the
day and this may spawn an isolated shower/storm across our
southeast Ohio/northeast Kentucky counties. Otherwise, rain
chances increase area-wide on Thursday as the shortwave digs
into the Ohio Valley.

Temperatures will reach the upper 80s for most lowland
locations and dewpoints will rebound to near 70 pushing the heat
index into the low to mid 90s both afternoons.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 403 PM Monday...

While models differ on timing, a series of upper level
shortwaves will pass across the region through the period. Hard
to find a period without a threat for a shower or storm,
however the best chance for rain appears to be on Friday and
again on Saturday. Atmospheric moisture levels will remain high
so, as has been the theme this summer, storms will carry with
them a heavy rainfall and localized flash flood threat.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
As of 125 PM Monday...

Scattered convection will continue through the main
daylight/daytime heating hours. Using VCTS/CB with TEMPO thunder
at the most likely terminals to be affected directly by storms.
The upper level low pressure system will slowly drift to the
east, but will still leave the potential for isolated convection
through the night, but will not represent this at this time. Fog
in the river valleys will form where the sky cover clears enough
tonight, which may be difficult at the CKB location.

Expect lesser coverage of convection forming towards the back
end of the TAF on Tuesday.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and location of convection could
vary. Fog formation timing could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
PKB CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z TUESDAY...
IFR or worse in fog Tuesday morning. IFR possible in mainly
afternoon and evening thunderstorms throughout the week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...26/RH
NEAR TERM...26
SHORT TERM...ABE
LONG TERM...ABE
AVIATION...26
Hazardous weather outlook, Aug 13, 4:38 AM EDT, 13 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
438 AM EDT Mon Aug 13 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-140845-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
438 AM EDT Mon Aug 13 2018

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 13, 3:38 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Charleston WV
338 PM EDT MON AUG 13 2018

WVZ027-028-030-039-519-521-522-525-526-132030-
Southeast Webster-Clay-Northwest Randolph-Northwest Webster-Northwest
Nicholas-Upshur-Lewis-Braxton-Southeast Randolph-
338 PM EDT MON AUG 13 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
RANDOLPH...NORTH CENTRAL NICHOLAS...SOUTHEASTERN LEWIS...BRAXTON...
SOUTHERN UPSHUR...NORTHERN WEBSTER AND NORTHEASTERN CLAY COUNTIES...

At 337 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Rock Cave to 9 miles east of Clay.
Movement was southeast at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Summersville, Sutton, Gassaway, Addison (Webster Springs),
Camden-On-gauley, Birch River, Rock Cave, Holly River State,
Harrison, Cowen, Flatwoods, Alexander, Eden, Muddlety, Helvetia,
Pickens, Cleveland, Boggs, Little Birch and Hacker Valley.

This includes Interstate 79 between mile markers 47 and 75.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 3872 7999 3826 8080 3854 8105 3898 8043
TIME...MOT...LOC 1937Z 310DEG 10KT 3883 8034 3843 8092

KMC
Special weather statement, Aug 13, 4:02 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
402 PM EDT MON AUG 13 2018

WVZ015-132045-
Kanawha-
402 PM EDT MON AUG 13 2018

...STRONG THUNDERSTORMS WITH HEAVY DOWNPOURS WILL AFFECT
NORTHEASTERN KANAWHA COUNTY...

At 400 PM EDT, an area of strong thunderstorm were located from near
Sissonville to  Elkview. The storms were moving to the southeast at
around 5 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Charleston, Sissonville, Pinch, Coal Fork and Elkview.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 1 and 12.
 Interstate 77 in West Virginia between mile markers 96 and 98, and
between mile markers 102 and 114.
 West Virginia Turnpike between mile markers 94 and 95.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.

LAT...LON 3849 8173 3857 8156 3830 8125 3827 8154
TIME...MOT...LOC 2000Z 154DEG 1KT 3844 8158

KMC
Special weather statement, Aug 13, 4:23 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Charleston WV
423 PM EDT MON AUG 13 2018

WVZ008-132100-
Jackson-
423 PM EDT MON AUG 13 2018

...A STRONG THUNDERSTORM WITH HEAVY DOWNPOURS WILL AFFECT
SOUTHEASTERN JACKSON COUNTY...

At 423 PM EDT, a strong thunderstorm was located over Kenna, or 10
miles south of Ripley. The storm is nearly stationary.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Ripley, Kenna, Statts Mills, Kentuck, Fairplain and Given.

This includes Interstate 77 in West Virginia between mile markers 119
and 138.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

LAT...LON 3870 8154 3867 8155 3862 8152 3861 8152
      3860 8154 3857 8165 3861 8168 3881 8180
      3887 8160
TIME...MOT...LOC 2023Z 347DEG 3KT 3868 8167

KMC
Special weather statement, Aug 13, 4:56 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
456 PM EDT MON AUG 13 2018

WVZ013-015-026-132130-
Boone-Kanawha-Lincoln-
456 PM EDT MON AUG 13 2018

...A STRONG THUNDERSTORM WITH HEAVY DOWNPOURS WILL AFFECT
NORTHWESTERN KANAWHA...EAST CENTRAL LINCOLN AND NORTH CENTRAL BOONE
COUNTIES...

At 453 PM EDT, a strong thunderstorm with heavy downpours was
located from near South Charleston to near Ashford. The storm was
moving to the south at around 5 mph. nearly stationary.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Charleston, Nitro, Jefferson, South Charleston, St. Albans, Dunbar,
Sissonville, Chesapeake, Marmet, Belle, Cedar Grove, Cross Lanes,
Alum Creek, Institute, Tornado, Coal Fork and Ashford.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 1 and 4.
 Interstate 77 in West Virginia between mile markers 96 and 115.
 Interstate 64 in West Virginia between mile markers 46 and 57.
 West Virginia Turnpike between mile markers 86 and 95.
 Route 119 between mile markers 66 and 80.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

LAT...LON 3842 8186 3847 8172 3850 8173 3852 8175
      3854 8175 3861 8169 3822 8144 3815 8181
      3840 8188
TIME...MOT...LOC 2053Z 353DEG 2KT 3829 8168

KMC
Special weather statement, Aug 13, 5:08 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
508 PM EDT MON AUG 13 2018

OHZ085-WVZ008-132145-
Meigs-Jackson-
508 PM EDT MON AUG 13 2018

...A LINE OF STRONG THUNDERSTORMS WITH HEAVY DOWNPOURS WILL AFFECT
EAST CENTRAL MEIGS AND JACKSON COUNTIES...

At 508 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ravenswood to Kenna. The storms are
nearly stationary.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Ripley, Ravenswood, Sandyville, Kenna, Portland, Statts Mills, Given,
Kentuck and Fairplain.

This includes Interstate 77 in West Virginia between mile markers 122
and 156.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

LAT...LON 3906 8167 3904 8161 3861 8155 3862 8170
      3868 8174 3868 8176 3907 8181
TIME...MOT...LOC 2108Z 130DEG 3KT 3902 8173 3867 8169

KMC
Special weather statement, Aug 13, 5:23 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Charleston WV
523 PM EDT MON AUG 13 2018

OHZ076-WVZ010-011-132200-
Washington-Pleasants-Tyler-
523 PM EDT MON AUG 13 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON...
NORTHEASTERN PLEASANTS AND NORTHWESTERN TYLER COUNTIES...

At 523 PM EDT, a strong thunderstorm was located near Sistersville,
or 8 miles west of Middlebourne, moving south at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
St. Marys, Matamoras, Friendly, Arvilla, Point Lookout, New Matamoras
and Wick.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

LAT...LON 3954 8104 3956 8101 3939 8096 3938 8108
      3942 8119 3957 8114 3957 8104
TIME...MOT...LOC 2123Z 001DEG 8KT 3951 8107

KMC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:46 PM EDTSpecial Weather StatementRLXRandolph44 min
Aug 12, 9:41 PM EDTSpecial Weather StatementRLXPocahontas49 min
Aug 13, 1:57 PM EDTSpecial Weather StatementRLXRitchie33 min
Aug 13, 2:14 PM EDTSpecial Weather StatementRLXDoddridge31 min
Aug 13, 2:28 PM EDTSpecial Weather StatementRLXBoone47 min
Aug 13, 2:38 PM EDTSpecial Weather StatementRLXClay52 min
Aug 13, 2:49 PM EDTSevere Thunderstorm WarningRLXCalhoun, Clay, Roane26 min
Aug 13, 3:38 PM EDTSpecial Weather StatementRLXBraxton, Nicholas, Webster52 min
Aug 13, 3:49 PM EDTSevere Thunderstorm WarningRLXBarbour, Taylor41 min
Aug 13, 4:02 PM EDTSpecial Weather StatementRLXKanawha43 min
Aug 13, 4:23 PM EDTSpecial Weather StatementRLXJackson37 min
Aug 13, 4:56 PM EDTSpecial Weather StatementRLXKanawha34 min
Aug 13, 5:08 PM EDTSpecial Weather StatementRLXJackson37 min
Aug 13, 5:23 PM EDTSpecial Weather StatementRLXPleasants37 min
Aug 13, 5:34 PM EDTFlash Flood WarningRLXJackson87 min
Aug 13, 6:26 PM EDTSpecial Weather StatementRLXGilmer49 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.